# SDR UHLA2014012500018

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 25,982 hours, 15,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR MFD INDICATION SHOWS OPEN AT 1220.  DOOR INDICATION ALL SHOWS GREEN AND PRESSURE IS GOOD, R1 DOOR.  ADJUSTED R1 DOOR LATCH PROXIMITY SWITCH IAW AMM 52-74-20.  OPS CHECK GOOD.
